Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1975, Volume 43, Issue 4

Values of Markets with a Continuum of Traders<611:VOMWAC>2.0.CO;2-3
p. 611-646

Robert J. Aumann

It is shown that in markets with a continuum of traders, the allocations associated with the Shapley value are the same as the competitive allocations.

Log In To View Full Content

Journal News